# SDR T4O2002F00000

- Difficulty date: April 22, 2002
- Submitted: May 16, 2002
- Operation: Air carrier
- Aircraft: N200QS
- Make and model: Beech B200
- Aircraft serial: BB1130
- Engine: Pwa PT6*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 10144009811
- Condition: Scratched
- Location: Upper Web
- Part time: 7,157 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE 10,000 CYC AFT PRESSURE BULKHEAD INSPECTION IT WAS FOUND.  AFT PRESSURE BULKHEAD SCRATCHED IN TWO HORIZONTAL LINES, 1.5 INCHES APART TO .006 INCH DEEP, FORWARD SIDE OF BULKHEAD.  CAUSED BY CUTTING TOO DEEP (CARPET OR INSULATION) ALONG EDGES OF CENTER INTERIOR TRIM EXTRUSION.  REPAIRED AFT PRESSURE BULKHEAD BY INSTALLING A PATCH.
